Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The signature of smoothings of higher dimensional singularities
HTML articles powered by AMS MathViewer

by Stephen Shing-Toung Yau PDF
Bull. Amer. Math. Soc. 83 (1977), 1313-1315
    1. B. Bennett and S. S.-T. Yau, Some global formula for Milnor number (submitted).
  • Alan H. Durfee, The signature of smoothings of complex surface singularities, Math. Ann. 232 (1978), no. 1, 85–98. MR 466620, DOI 10.1007/BF01420624
  • F. Hirzebruch and K. H. Mayer, $\textrm {O}(n)$-Mannigfaltigkeiten, exotische Sphären und Singularitäten, Lecture Notes in Mathematics, No. 57, Springer-Verlag, Berlin-New York, 1968 (German). MR 0229251, DOI 10.1007/BFb0074355
  • Henry B. Laufer, On $\mu$ for surface singularities, Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975) Amer. Math. Soc., Providence, R.I., 1977, pp. 45–49. MR 0450287
  • John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • 6. J. Steinbrink, Intersection form for quasi-homogeneous singularities, University of Amsterdam report 75-09, 1975.
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 83 (1977), 1313-1315
  • MSC (1970): Primary 13C40, 13C45, 14B05, 14E15, 32C40; Secondary 14J15, 14C20
  • DOI:
  • MathSciNet review: 0472813